# SDR DALA2016082306221

- Difficulty date: August 23, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 61,606 hours, 23,207 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Damaged
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SPRING UNDER OUTSIDE HANDLE DAMAGED. CORRECTIVE ACTION:  REMOVED AND REPLACED SPRING IAW AMM 52-11, OPS CHECKED NORMAL.
